# SDR HEEA956049

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Malfunction
- Location: Fuel Control
- Part time: 1,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, WHEN THE START BUTTON IS PRESSED AND FFC LEVER WAS ADVANCED, NORMAL IGNITION AND ACCELERATION WOULD OCCUR UNTIL REACHING 25 TO 30% NG.  AT THAT TIME ACCELERATION WOULD ALMOST STOP.  THE ENGINE WOULD NOT ACCELERATE UNLESS THE T4 WAS KEPT AT THE TOP OF THE GREEN ARC.  EVEN THEN ACCELERATION TO 40% WAS VERY SLOW.  WHEN ENGINE WAS COLD, ACCELERATION TO 40% WOULD TAKE 45 TO 65 SEC.  WHEN ENGINE WAS WARM  ACCELERATION TO 40% TOOK 35 TO 40 SEC.
